# SDR RRXA002338

- Difficulty date: May 18, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Misinstalled
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND IMPROPERLY INSTALLED BRACKETS INSTALLED ON THE LEFT I/B FLAP I/B UPPER FLAP VANE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW VANE IAW EO NR 00-047 WITH APPROVED 8110-3 DATED 5-17-00.
